# SDR FDEA201810162926

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,850 hours, 15,662 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  AT 100 KNOTS,  THE CAPTAIN'S AND FIRST OFFICER`S PFDS,  READ 50 KNOTS.  REJECTED THE TAKEOFF AT APPROXIMATELY 110 KNOTS.  FOUND DEBRIS IN THE FIRST OFFICER'S PITOT TUBE.  REPLACED THE FIRST OFFICER`S PITOT TUBE IAW AMM 34-11-15-04.  PERFORMED A LEAK CHECK ON BOTH CAPTAIN'S AND FIRST OFFICER'S PITOTS IAW AMM 34-10-00-05,  NO LEAKS AND BOTH SYSTEMS READ IDENTICAL.
